# SDR AALA201906279016

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 79,501 hours, 13,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: ACK1764
- Condition: Defective
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: UPON INITIAL INSTALLATION FOUND THE SLIDE CYLINDER INFLATION TRIGGER CABLE NOT INSTALLED BEHIND THE RETAINER SPRING. MARKED CYLINDER AS "BAD FROM STOCK" AND RETURNED TO STORES.
